search for




 

Development of Severe Hemolytic Anemia after Treatment with Anti-D Immunoglobulin in a Patient with Immune Thrombocytopenic Purpura
면역성 혈소판감소성 자반증 환자에서 Anti-D 면역글로불린 투여 후 발생한 용혈성 빈혈 1예
The Korean Society of Blood Transfusion 2012;23:72−77
Published online April 30, 2012
© 2012 The Korean Society of Blood Transfusion.

Bo Kyeung Jung, Jang-Su Kim, Seung Gyu Yun, Sun-Young Ko, Chi-Hyun Cho, Chae Seung Lim
정보경ㆍ김장수ㆍ윤승규ㆍ고선영ㆍ조치현ㆍ임채승
Abstract
A 78-year-old female was admitted due to nasal bleeding and purpuric macules on both legs. The patient underwent renal biopsy, and a diagnosis of Henoch-Schönlein purpura nephritis was made. The patient's platelet count was 1.6×1010/L, and, based on results from bone marrow biopsy, the patient was diagnosed with immune thrombocytopenic purpura. Despite treatment with glucocorticoid and IV immunoglobulin, thrombocytopenia continued. The patient's blood group was Rhesus D positive and treatment with IV anti-D immunoglobulin followed. Thereafter, platelet count showed a rapid increase; however, occurrence of hemolytic anemia, hyperbilirubinemia, and hemoglobinuria consistent with intravascular hemolysis was observed. (Korean J Blood Transfus 2012;23: 15-77)
Keywords : Anti-D immunoglobulin, Immune thrombocytopenic purpura, Hemolytic anemia

April 2021, 32 (1)
Full Text(PDF) Free

Social Network Service

Cited By Articles
  • CrossRef (0)
Services